MAUDE Adverse Event Report: VALERITAS, INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE

VALERITAS, INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 30
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/26/2019
Type of Reportable Event Malfunction
Event or Problem Description
Patient reported that since (b)(6) 2019 the first day under v-go therapy, the device keeps coming loose from her body.In the first day the patient put the device on at 11:00 a.M.And at 7:00 p.M.The device came loose from patient skin.In the second day, patient put the device at 11:00 a.M.And the device came loose from patient skin at 5:00 p.M.Patient sweats a lot.There was no extra movements or exercise was performed while using the device, no interference with clothing.

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
VALERITAS, INC.
293 boston post road west
suite 330
marlborough MA 01752
MDR Report Key9297689
Report Number1226572-2019-00520
Device Sequence Number16245733
Product Code LZG
UDI-Device Identifier00385609600029
UDI-Public(01)00385609600029(17)211108(10)FG319091
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K103825
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/08/2021
Device Model NumberV-GO 30
Device Catalogue Number8560-9600-02
Device Lot NumberFG319091
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2019
Initial Report FDA Received Date11/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient Weight89